# SDR FDKA200612360

- Difficulty date: December 13, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 12,624 hours, 11,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6021 BNA-MCO (1241 PHX LCL).  EMERGENCY EXIT ROW FLOOR LIGHT STRIP INOP.  MX OPS CHECKED GOOD.
